It is currently Sun Aug 20, 2017 10:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Mar 09, 2010 2:02 pm 
Offline
New Poster
New Poster

Joined: Sat Nov 28, 2009 10:20 am
Posts: 1
It seems I never wait long enough to take my sub. but I'll get to the point. Took 4 mg sub Sun morn got precip withdrawl, freaked out and went and used to feel normal. took 4 mg again on Mon morn went into worse withdrawl had to leave work laid in bed , used again to make it stop but felt no effect but to stop the sickness. Now its tues and I think threre's enough sub in me and Im all blocked up so that I can take some sub and not go into withdrawl.Has anyone ever gone through a relapse back and forth like this.Do you have to wait untill your in withdrawl if you have already taken the sub 2 days in a row.


Top
 Profile  
 
 Post subject: My Experience ...
PostPosted: Tue Mar 09, 2010 3:41 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Hello pretzel1097,
I have to tell you right up front. I am NO Dr. or Expert but I am a Recovering Addict ( And Alcoholic but thats a different site!! lol ) . So I think that gives me some creditability on the Subject.... I can only tell you about my Induction... It was 13 months ago and currently everything is going well.... When I was at my worst I was using 300 - 350 mgs. of Oxycodone a day. This was going on for quite some time... But when I finaly came clean with my Dr. and He sent me to my Suboxone Dr. and it was him that told me to Stop using and come back the next day. It was made very clear to me that I had to stop using 24 - 36 hours before my first dose of Suboxone! I was definitely in moderate w/d's when I got to the office the next Day! It was about 30 hrs. after my last 60 mgs. of Oxycodone... My Induction went smooth ( Thank God ) I was given 2 mgs. dose when I arrived and about 30 minutes later I could tell my life was going to be worth living Again!!!! I got about 12 mgs. that first day over about a 6 hour period. I am currently on 16 mgs a day and will be for a while. I wish you the best of luck when you get a chance to try it again. I hope you have as much success on Suboxone as I have had.... :D :D
Take Care

God Bless
TW


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 09, 2010 3:43 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Mar 08, 2010 11:32 pm
Posts: 14
OH MY LORD I FEEL FOR YOU!
I have just started my suboxone treatment one week ago and I am still going through withdrawals off of very high dose of methadone (which just seems crazy!) There are certain things I can suggest you do that may help you get through this. Firstly try to stay on the suboxone I know it sounds crazy but honestly you will start to feel more like yourself again as each day goes on...it does get easier I don't know how exactly and when it will but I know from even just the responses that I have gotten that it does get better and you will get your life back on subuxone. You just need to make the decision to stick to one and thats that! I did the same thing (I only took 2 oxy 30's over the course of like a week, but still I did cheat) and wanted SO BAD to use methadone again...just so my body would stop feeling so cold (cold like my bones were cold)LEG PAIN, sweating, puking etc etc
I know it is hard TRUST ME I DO I know it is one of the hardest things I have ever had to do so I do feel for you but please for your sake try to stay and the suboxone - I know I didn't help answer your question but I just wanted to check in and let you know you have a person feeling and going through mmuch of what you are. I am real sorry your in pain...please check back in and let me know how you are doing and if you need anything just let me know :)

T


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Mar 09, 2010 4:38 pm 
Well Pretzel...I'm sorry I'm not going to be able to answer your question for you. There are too many things we don't know. For instance, what drug (besides Suboxone) are you using.....Heroin, long or short-acting painpills, how are you taking them, IV, orally, or what?
Do you have a doctor? I really hope so. If not....your situation is the prime example of why it's not a good idea to use Sub without the expert advice of a physician. You can't play around with this drug and expect good results, as you now know. The threat of precipitated withdrawal scares the heck out of me...I've read too many stories about how horrible it is. I feel sorry for you and I hope you're feeling better by the time you read this.
If you do have a doctor, you need to call him/her immediately and find out what you need to do. My best guess would be that you need to stay off EVERYTHING for about 24 hours (depending greatly on what you've been taking.) It may be that you need to not take anything for even longer than 24 hours. Whatever opiate (other than Sub) that you've been taking needs time to clear out. If you keep taking both the Sub and the other, you are gonna keep having problems.
You may be right....at this point the Sub may be firmly in place and if you are feeling better in terms of withdrawal symptoms, you may be okay to go ahead and continue just the Sub at this point. Bottom line is......this craziness has to stop and I am sure you know that. You nor anyone else really deserves to suffer like you have for the past few days.
Make up you mind that you are done with illegal, mind and mood altering drugs. If you haven't already, get in with a good doctor who can help with not only your Sub but with your recovery in general. You deserve better in your life than this.
Please come back and tell us how you're doing. I hope that helped a little bit.


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group